On certain properties of homogeneous linear differential equation of the fourth degree

Zdeněk Hustý

Časopis pro pěstování matematiky (1958)

  • Volume: 083, Issue: 2, page 202-213
  • ISSN: 0528-2195

How to cite


Hustý, Zdeněk. "O některých vlastnostech homogenní lineární diferenciální rovnice čtvrtého řádu." Časopis pro pěstování matematiky 083.2 (1958): 202-213. <http://eudml.org/doc/19142>.

author = {Hustý, Zdeněk},
journal = {Časopis pro pěstování matematiky},
keywords = {ordinary differential equations},
language = {cze},
number = {2},
pages = {202-213},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O některých vlastnostech homogenní lineární diferenciální rovnice čtvrtého řádu},
url = {http://eudml.org/doc/19142},
volume = {083},
year = {1958},

AU - Hustý, Zdeněk
TI - O některých vlastnostech homogenní lineární diferenciální rovnice čtvrtého řádu
JO - Časopis pro pěstování matematiky
PY - 1958
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 083
IS - 2
SP - 202
EP - 213
LA - cze
KW - ordinary differential equations
UR - http://eudml.org/doc/19142
ER -


  1. Gutzmer A., Bemerkungen über die Iteration linearer homogenen Differentialgleichungen, Věstník královské české společnosti nauk, 1892, 54-59. Zbl24.0295.02
  2. Halphen G., Sur les invariants des equations différentielles lineaires du quatriéme ordre, Acta mathematica, 3 (1883/1884), 325-380. Zbl10.0222.02MR1554628
  3. Hustý Zd., Asymptotické vlastnosti integгálů homogenní lineární diferenciální rovnice 4. řádu, Čas. pro pěst. mat. 83 (1958), 60-69. (1958) 
  4. 3. Гycmы, Koлeбaтeльныe cвoйcтвa oднopoднoгo липeйнoгo диффepeнциaльнoгo ypaвнeния чeтвepтoro иopядкa, Чex. мaт. ж, 8 (1958), 62-75. (1958) 
  5. Königsberger L., Allgemeine Untersuchungen aus der Theorie der Differentialgleichungen, Leipzig 1882. Zbl28.0304.04
  6. Laguerre M., Sur les equations differentielles linéaires du troisieme ordre, Comptes rendus, 88 (1879), 116-119. Zbl10.0219.01
  7. Laguerre M., Sur quelques invariants des equations différentielles linéaires, Comptes rendus, 88 (1879), 224-227. Zbl14.0057.03
  8. Sansone G., Le equazioni lineari, omogenee, del quarto ordine, nel campo reale, Annali della R. Scuola Normale Superiore di Pisa, Serie II-Vol. XІ-Fasc. III-IV, 1942, 151-196. (1942) Zbl0028.15603MR0016831
  9. Sansone G., Studi sulle equazioni differenziali lineari omogenee di terzo ordine nel campo reale, Revista (1948), 195 - 253. (1948) Zbl0041.41903MR0027404
  10. Caнcoнe Дж., Oбыкнoвeнныe диффepeнциaльныe ypaвнeния, T. I. Mocквa, 1953. (1953) 

Citations in EuDML Documents

  1. Jozef Miklo, On an asymptotic behaviour of solutions of the differential equation of the fourth order
  2. Jozef Moravčík, Über die Äquivalenz linearer gewöhnlicher Differentialgleichungen n -ter Ordnung ( n = 3 , 4 )
  3. Jozef Miklo, Asymptotic behaviour of solutions of the differential equation of the fourth order. II.
  4. Zdeněk Hustý, Колебательные свойства однородного линейного дифференциального уравнения четвертого порядка

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.